# SDR DXTA2021040540410

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 4,194 hours, 3,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 000890
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE EMERGENCY LIGHTS IN THE CABIN REMAIN ON WITH THE EMER LT SWITCH IN THE ARM POSITION. AFTER A FEW SECONDS ALL OF THE EMERGENCY LIGHTS FLICKER RAPIDLY. THE ONLY WAY TO GET THEM TO TURN OFF WAS TO SELECT THE EMER LT SWITCH TO OFF.  REMOVED AND REPLACED BATTERY PACKS. IAW EMB505 MM 33-52-01.  OPS CHECK GOOD.
